# SDR UIEA2021080801743

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT L FIRE LOOP STATUS MESSAGE( COULD NOT DUPLICATE. PERFORMED FIM AND OPS CHECKED GOOD IAW MM 26-11-00. )
